Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 30, 2014, 2:51 PM MDT for 7 counties in Colorado. It took effect at Oct 31, 2014, 2:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2014, 2:51 PM MDT (20:51 UTC)
- In effect from
- Oct 31, 2014, 2:00 AM MDT
- Expired
- Oct 31, 2014, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Bent County, CO, Crowley County, CO, El Paso County, CO, Kiowa County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -107 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365 WWUS75 KPUB 302051 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 251 PM MDT THU OCT 30 2014 COZ085-086-089-093-095>098-310500- /O.NEW.KPUB.FZ.W.0008.141031T0800Z-141031T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 251 PM MDT THU OCT 30 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY. * LOCATION...SOUTHERN EL PASO...PUEBLO...OTERO...CROWLEY... BENT...PROWERS AND KIOWA COUNTIES. * TEMPERATURE...LOWS WILL RANGE FROM THE UPPER 20S TO LOWER 30S...WITH THE COLDEST READINGS NEAR THE ARKANSAS RIVER IN PUEBLO AND PROWERS COUNTIES. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
174 WWUS75 KPUB 310246 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 846 PM MDT THU OCT 30 2014 COZ085-086-089-093-095>098-311115- /O.CON.KPUB.FZ.W.0008.141031T0800Z-141031T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 846 PM MDT THU OCT 30 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... * LOCATION...SOUTHERN EL PASO...PUEBLO...OTERO...CROWLEY... BENT...PROWERS AND KIOWA COUNTIES. * TEMPERATURE...LOWS WILL RANGE FROM THE UPPER 20S TO LOWER 30S...WITH THE COLDEST READINGS NEAR THE ARKANSAS RIVER IN PUEBLO AND PROWERS COUNTIES. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
636 WWUS75 KPUB 310937 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 337 AM MDT FRI OCT 31 2014 COZ085-086-089-093-095>098-311400- /O.CON.KPUB.FZ.W.0008.000000T0000Z-141031T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 337 AM MDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * LOCATION...SOUTHERN EL PASO...PUEBLO...OTERO...CROWLEY... BENT...PROWERS AND KIOWA COUNTIES. * TEMPERATURE...LOWS WILL RANGE FROM THE UPPER 20S TO LOWER 30S BY EARLY MORNING...WITH THE COLDEST READINGS NEAR THE ARKANSAS RIVER IN PUEBLO AND PROWERS COUNTIES. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
137 WWUS75 KPUB 311346 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 746 AM MDT FRI OCT 31 2014 COZ085-086-089-093-095>098-311500- /O.EXP.KPUB.FZ.W.0008.000000T0000Z-141031T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 746 AM MDT FRI OCT 31 2014 ...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FREEZE WARNING FOR MUCH OF THE SOUTHEAST PLAINS WILL BE ALLOWED TO EXPIRE AT 8 AM AS TEMPERATURES GRADUALLY WARM THROUGH THE MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 30, 11:46 AM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Oct 30, 11:46 AM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT THU OCT 30 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 337 AM MDT THU OCT 30 2014 CURRENTLY...A RIDGE OF HIGH PRESSURE OVER THE 4 CORNERS REGION WAS KEEPING CLEAR SKIES IN PLACE ACROSS THE STATE. A WEAK COLD FRONT WAS DROPPING SOUTH ACROSS NORTHERN COLORADO EARLY THIS MORNING...WITH SFC OBS INDICATING A NORTHERLY SHIFT IN WINDS FOR SITES ALONG AND NORTH OF THE PALMER DVD. TEMPS HAVE COOLED INTO THE 30S TO LOWER 40S FOR THE PLAINS...20S AND 30S FOR THE HIGH VALLEYS. TODAY AND TONIGHT...THE UPPER RIDGE WILL SLIDE EAST ACROSS COLORADO TODAY...CONTINUING MOSTLY SUNNY SKIES AND DRY CONDITIONS. THE WEAK COLD FRONT DROPPING SOUTH ACROSS THE PLAINS THIS AM WILL HOLD MAX TEMPS IN THE 60S...WHICH IS RIGHT AROUND SEASONAL NORMS. MOORE .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 337 AM MDT THU OCT 30 2014 ...SNOWFALL FOR THE CONTINENTAL DIVIDE OVER THE WEEKEND...AND WINDY ELSEWHERE... UPPER RIDGE AXIS WILL SHIFT EAST OF THE ROCKIES ON FRIDAY WHICH WILL START TO INCREASE SOUTHWEST FLOW ALOFT AHEAD OF THE TROF ENTERING THE WEST COAST. FRIDAY STILL LOOKS DRY ACROSS THE AREA...AND WINDS ON THE PLAINS WILL REMAIN OUT OF THE EAST TO SOUTHEAST AS THE SURFACE HIGH REMAINS LOCKED IN ACROSS THE PLAINS AND COOLER AIR CONTINUES TO BACK INTO THE EASTERN PORTIONS OF THE FORECAST AREA. CHANGES START TO COME IN FRIDAY NIGHT AS THE SYSTEM CURRENTLY OFF THE SOUTHERN COAST OF CA WEAKENS AND EJECTS TO THE NORTHEAST AHEAD OF THE TROF MOVING INLAND ACROSS CA/NV/OR AND WA. INCREASING MOISTURE IN SOUTHWEST OROGRAPHIC FLOW WILL START TO SPREAD SHOWERS INTO THE CONTINENTAL DIVIDE FRIDAY NIGHT WHICH WILL CONTINUE INTO SATURDAY AS THE FIRST WAVE OF ENERGY WITHIN THE WESTERN U.S. TROF LIFTS TO THE NORTHEAST ACROSS THE GREAT BASIN. INITIALLY MOISTURE IS NOT ALL THAT DEEP SO ONLY EXPECTING LIGHT SNOW FOR FRIDAY NIGHT AND SATURDAY. WINDS WILL BE ON THE INCREASE FOR ALL AREAS ON SATURDAY...BUT BOTH NAM AND GFS KEEP DEW POINTS ON THE HIGH SIDE SO CRITICAL FIRE WEATHER CONDITIONS DO NOT LOOK LIKE THEY WILL BE MET. MEANWHILE...LAPSE RATES LOOK STEEP ENOUGH TO WARRANT MENTION OF SOME ISOLATED THUNDERSTORMS ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS SATURDAY AFTERNOON. SNOW LEVELS ON SATURDAY SHOULD REMAIN FAIRLY HIGH...BETWEEN 10-11KFT. BEST CHANCE FOR SNOW APPEARS TO COME IN SATURDAY NIGHT AND SUNDAY FOR THE CONTINENTAL DIVIDE. ENERGY DIGGING DOWN THE BACK SIDE OF THE WESTERN U.S. TROF KEEPS STRONG SOUTHWEST OROGRAPHIC FLOW WITH EMBEDDED MOISTURE FEEDING INTO THE EASTERN SAN JUAN MOUNTAINS. NAM12 AND GFS LOOK FAIRLY SIMILAR WITH THE UPPER LEVEL FEATURES...WHILE ECMWF IS FARTHER WEST AND STRONGER WITH THE SECONDARY DEVELOPING TROF/CLOSED LOW ACROSS NV. FORECAST FAVORS THE NAM12 AND GFS SOLNS FOR NOW DUE TO BETTER CONSENSUS. AS THE UPPER JET TRANSLATES IN SAT NIGHT...SNOW REALLY CRANKS UP ACROSS THE EASTERN SAN JUAN MOUNTAINS...AND WINDS AT THE PASS AND PEAK LEVELS COULD BE QUITE STRONG. NAM12 AND GFS SUGGEST ADVISORY LEVEL SNOWFALL AMOUNTS FOR THE EASTERN SAN JUAN MOUNTAINS...WITH THE HEAVIEST SNOW FALLING AFTER MIDNIGHT AND CONTINUING THROUGH SUNDAY MORNING. AS IT STANDS NOW...SNOWFALL AMOUNTS OF 4 TO 8 INCHES COULD FALL WITH LOCALLY HIGHER AMOUNTS POSSIBLE. MEANWHILE...THE SOUTHEAST MOUNTAINS AND PLAINS WILL SEE MAINLY WIND FROM THIS EVENT. RELATIVE HUMIDITY LEVELS ON SUNDAY COULD CONCEPTUALLY APPROACH CRITICAL FIRE WEATHER THRESHOLDS FOR THE I-25 CORRIDOR AND ADJACENT PLAINS...THOUGH FOR NOW THEY APPEAR TO COME UP JUST SHY OF THE REQUIRED 15 PERCENT OR LOWER FOR A RED FLAG. THIS WILL CONTINUE TO BE MONITORED CLOSELY. UPPER TROF TRAILS ACROSS CO MONDAY/MONDAY NIGHT...SENDING A COLD FRONT THROUGH THE SOUTHEAST PLAINS. WHILE GFS KEEPS THE UPPER TROF FAIRLY PROGRESSIVE AND OPEN...ECMWF DEVELOPS A CLOSED LOW ACROSS EASTERN AZ/WESTERN NM MONDAY NIGHT BEFORE DROPPING IT SOUTHWARD INTO SOUTHERN AZ/NM BY 00Z TUES. EITHER WAY...A COLD FRONT WILL DROP THROUGH THE SOUTHEAST PLAINS LATE SUNDAY NIGHT THROUGH MONDAY MORNING...BRINGING A ROUND OF RAIN AND SNOW SHOWERS TO THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS. WITH BRUNT OF THE FORCING PASSING TO THE SOUTH...PRECIPITATION ACROSS OUR AREA APPEARS LIGHT...AND SEEMS DRIVEN MORE BY SHALLOW UPSLOPE FLOW MONDAY AFTERNOON. OF COURSE...MODELS ARE STILL VARYING RUN TO RUN WITH THE EVOLUTION OF THIS SYSTEM...SO SUSPECT WE WILL CONTINUE TO SEE SOME FORECAST CHANGES UNTIL THE SYSTEM GETS RESOLVED BETTER. HOWEVER...IT DOES LOOK FAIRLY CERTAIN THAT WE WILL SEE A GOOD COOL DOWN FOR MONDAY AND TUESDAY...AND LIKELY OUR FIRST WIDESPREAD HARD FREEZE FOR THE MAJORITY OF THE PLAINS EITHER MONDAY NIGHT OR TUESDAY NIGHT. DRIER WEATHER RETURNS FOR THE REMAINDER OF THE WEEK WITH MODERATING TEMPERATURES INTO WEDNESDAY AND THURSDAY. -KT && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1145 AM MDT THU OCT 30 2014 VFR CONDITIONS AT ALL TAF SITES THE NEXT 24 HOURS WITH LIGHT TERRAIN DRIVEN WINDS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...KT AVIATION...PETERSEN
Hazardous weather outlook, Oct 30, 6:13 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 613 AM MDT THU OCT 30 2014 COZ058>089-093>099-311215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 613 AM MDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN AND SNOW SHOWERS WILL SPREAD INTO THE CONTINENTAL DIVIDE FRIDAY NIGHT AND SATURDAY WITH ISOLATED EMBEDDED THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON. THE PRIMARY THREAT WITH ANY THUNDERSTORMS WILL BE LIGHTNING. SNOW LEVELS WILL WAVER BETWEEN 10000 AND 11000 FEET THROUGH SATURDAY AND THE HIGHER ELEVATIONS COULD PICK UP A COUPLE INCHES OF SNOW ACCUMULATION. SNOWFALL WILL INCREASE IN COVERAGE AND INTENSITY FOR THE CONTINENTAL DIVIDE REGION SATURDAY NIGHT AND SUNDAY AS A WEATHER SYSTEM GLANCES BY TO THE WEST. ADDITIONAL LIGHT TO MODERATE SNOWFALL ACCUMULATIONS WILL BE POSSIBLE WITH STRONG SOUTHWEST WINDS RESULTING IN WIND DRIVEN SNOW ACROSS THE HIGHER PEAKS AND PASSES. THE HEAVIEST SNOWFALL IS EXPECTED TO IMPACT THE EASTERN SAN JUAN MOUNTAINS...INCLUDING WOLF CREEK PASS. THIS WEATHER SYSTEM WILL PRODUCE MAINLY STRONG WINDS FOR THE SOUTHEAST MOUNTAINS AND PLAINS ON SUNDAY. THESE GUSTY WINDS MAY RESULT IN CONDITIONS FAVORABLE FOR RAPID RATES OF FIRE SPREAD FOR THE I-25 CORRIDOR AND ADJACENT PLAINS DEPENDING ON HOW LOW THE RELATIVE HUMIDITY VALUES DROP. LIGHT RAIN AND SNOW SHOWERS WILL BE POSSIBLE ACROSS THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS SUNDAY NIGHT AND MONDAY AS A COLD FRONT MOVES THROUGH THE REGION. FOR NOW...SNOWFALL ACCUMULATIONS FOR THE SOUTHEAST MOUNTAINS AND PALMER DIVIDE APPEAR LIGHT. HOWEVER...THERE IS STILL CONSIDERABLE VARIABILITY IN THE FORECAST STRENGTH AND TRACK OF THIS SYSTEM AS IT PASSES TO THE SOUTH OF THE REGION EARLY NEXT WEEK. THUS...THE FORECAST FOR THE SOUTHEAST MOUNTAINS AND PLAINS IS STILL SUBJECT TO CHANGE. EITHER WAY...IT APPEARS LIKELY THAT A WIDESPREAD HARD FREEZE MAY OCCUR ACROSS MOST OF THE PLAINS MONDAY NIGHT OR TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 27/31
Nearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.